# SDR CA151026005

- Difficulty date: October 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna R182
- Aircraft time: 7,039 hours
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 6122 · Propeller Governor
- Part: Pin
- Condition: Broken
- Location: Control Arm
- Part time: 7,018 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STOP PIN WAS NOTICED MISSING. THE PIN HAD BROKEN OFF FLUSH OF THE PROP GOVERNOR CONTROL LEVER ASSY.  THE PILOT FIRST NOTICED AND REPORTED THAT THE ENGINE RPM WAS REACHING AND EXCEEDING THE RED LINE.  THE STOP PIN ALLOWS THE CONTROL LEVER ASSY TO CONTACT THE ADJUSTABLE STOP FOR MAXIMUM RPM SETTING AND ALSO IS THE ATTACH POINT FOR SPRING PRESSURE TO MOVE THE CONTROL ARM FINE PITCH IN THE EVENT OF FAILURE TO PROP CONTROLS.
